# SDR IPXA2024021663607

- Difficulty date: January 10, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 82,793 hours, 17,118 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Broken
- Location: Bs 1721 Rbl 78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMP. CEILING AREA HAS BROKEN HAT CHANNEL LOCATED AT STA 1721/RBL78. (015-106) INSTALLED NEW HAT CHANNEL AT CENTER CARGO COMP. CEILING AREA AT STA 1721/RBL78 IAW DWG #AFA7991 AND SRM 51-35-01.
